Model of bidimensional anisotropic syncytium (Russian)

F. F. Bukauskas, N. I. Kukushkin, M. E. Saxon

Research output: Contribution to journalArticle

4 Scopus citations
Original languageEnglish (US)
Pages (from-to)712-716
Number of pages5
JournalBiofizika
Volume19
Issue number4
StatePublished - Jan 1 1974

ASJC Scopus subject areas

  • Medicine(all)

Cite this

Bukauskas, F. F., Kukushkin, N. I., & Saxon, M. E. (1974). Model of bidimensional anisotropic syncytium (Russian). Biofizika, 19(4), 712-716.